Ask Your Health Question and Get an Answer ASAP
Hello, Welcome to justanswer and thank you for your question.
Are you taking any pills?
Foul smell with stool?
Are you having diarrhea?
Not diarrhea but a feeling of incomplete evacuation after. So I had about 3 bm if about 20 min. It's not foul smelling. I took immodium 3 days ago and again today because I keep having bm and I thought I was going to get diarrhea. But I did have the flu last week with severe nausea, vomiting and diarrhea.
Pale stool can occur after diarrhea. Many patient experience such pale stool after stomach flu. It may take 1-2 weeks to get normal color of stool.
You should take Tab Imodium to reduce the frequency of bowel movements. It can be taken maximum up to 4 times, as per the requirement. Keep yourself hydrated, and maintain fluid levels. Eat something containing salt, such as crisps or soup. Maintain good standards of hygiene.
You can take ready-mixed rehydration sachets (eg Dioralyte, Rehidrat).